Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dry cough, constipation and dizziness?

Answered by
Dr.
Dr. Sameer Maheshwari

Cardiologist

Practicing since :2010

Answered : 711 Questions

default
Posted on Wed, 22 Mar 2017 in Hypertension and Heart Disease
Question: i have AFIB and have had the heart halter twice, cardioversion (2), taken Cartia XT 180 mg. Metropolo tartrate 50 mg, Atenolol 25 mg, Sotalol 80 mg and now Amiodarone HCL 200 mg twice a day. My heart is still irregular and the Amodarone makes me feel sick so much that I can't go to work. I also take high blood pressure medicine, thyroid and high cholesterol medicine. I feel worse than before I started all of the treatments from my cardiologist. My cardiologist said that I should have another cardioversion. The first two lastest for only about a week for a regular heart beat. Now what is bothering me most is COPD symtoms. I am breathless most of the times doing anything, a dry cough, constipation, vision loss, dizzi9nes and lightheadedness. I felt sick for two days in the last 5 days and stayed home and did nothing-had no appetite--did hurt?? I am on oxygen at night. Do you have any suggestions for my treatment?
Thank you, XXXXXXX xxxxx, YYYY@YYYY , 970-749-0205
doctor
Answered by Dr. Sameer Maheshwari 11 hours later
Brief Answer:
Please see detailed answer

Detailed Answer:
Hi,
Welcome.
This is Dr Sameer, cardiologist.
One of the very important thing i want you to know first is that a irregular heart with a controlled heart rate (<110/min) is equivalent to regular heart rate. So if it is still not reverting to sinus rhythm, you should only think of controlling the heart rate.
Also you are taking different medication of same class which is generally not indicated.
Metoprolol, Atenolo & sotal belong to same class (beta blocker). I'll recommend taking Tab Metolar XR 50mg twice daily which can gradually be increased to 100mg twice daily despite taking different medication.
Coming to COPD, it can easily be treated by bronchodilators ( in form of oral drug & nebulization). Steroid can be added if the chest is too bad. So you have personally meet a pulmonologist to see the chest & than start treatment accordingly.
Blood thinner has to be continued life long for A Fib & clots in lung.
Thanks
Take care.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sameer Maheshwari 17 hours later
Thank you, Dr. Maheshwari, so much for your reply to my email about my health issues. I really appreciate your response and will be seeing my cardiologist tomorrow and will show her (Dr. XXXXXXX Kim) your report. I am so happy to be able to correspond with you or other doctors.

Sincerely, XXXXXXX xxxxxxxxxx, Reference
doctor
Answered by Dr. Sameer Maheshwari 4 hours later
Brief Answer:
Thank you very much

Detailed Answer:
Hi Mr xxxxxx,
Thanks for the kind words.
It was a pleasure interacting with you.
If you have any more question in future, I'll be happy to help you.
If your current query is answered, you can choose to close the discussion.
Thanks
Take care.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Medical Topics ,   ,  

Recent questions on  Lightheadedness

doctor1 MD

So I have had some swelling for a few days now in my ankles. It goes through waves in term of pain and varies from tolerable pain to excruciating pain. The pain seems to come from my ankles and near my hips, making moving almost impossible. The past two days I have developed red lumps, the size of large mosquito bites. They did not hurt at first but today, they are hard and painful. I have not been outside or near anything that could contain bugs that could do harm and ultimately, bite me. I did recently come back from a visit to the midwest and back that was 10 hours each way. I have been to two doctors, in which they took blood and did an ultra sound but I have only received news from one doctor that my blood work is normal (Kidney, Liver, Glucose levels). They did indicate that I did have a slightly higher-then-usual blood pressure which may be an indicator or may be due to my stress and anxiety from this entire situation. I also have been having moments where my ears have been ringing along with lightheadedness. I don t know what it is but I am wondering if its allergy related. Any insight would be fantastic!

doctor1 MD

Hi, I am on my third day taking Duromine ( Phentermine ) 30mg and I have been experiencing some of the common symptoms associated with taking this eg headache , lightheadedness , dry mouth however I have had ZERO reduction in appetite! I am starving constantly and stopping myself from eating but I have massive hunger pains every 2 hours or so. I am drinking over 2litres of water a day but even this isn t keeping me full. I am currently menstrating and wondering whether this is why I am hungry? Could my appetite be increased because of this and this is why they are not working or should I go back to my gp to get a 40mg prescription? Everyone else on duromine has to force themselves to eat and even forget to eat because they have such little appetite and I m the complete opposite and starving! I m very confused!

doctor1 MD

I sometimes get a weird feeling in my head. I call it being light headed, but I read about light headedness and my feeling doesn t fit. It is like sinus pressure because it is in the sinuses as well as the top of my head. It doesn t happen all the time, but is annoying when it does.

doctor1 MD

I am a 43 year old male in good health and take no medication. Very occasionally I wake up in the middle of the night with a strong, dull pain in my anus. I have assumed it was hemorrhoids and have used Prep H in the past which took away the pain in 5-10 mins. However, the last 2 times I had the pain and applied the cream I immediately felt light headed, broke out in a cold sweat and noticed my heart rate was very, very slow. I have never passed out in my life but I think I was on the verge of doing so. My questions are what happened to me? Can pushing or application of Prep H to the inside of the anus upset things which causes the light headedness, cold sweat and decreased hear rate (low blood pressure??)? Is it actually hemorrhoids or someting worse? Thanks for your help.

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15 minutes afterwards. The smell is gone and i feel better. Do i have anything to worry about?

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started bleeding this morning, 9 days too early for s period but it may be early. Also, I cleaned my ears and...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and Nortriptyline for debilitating Gi tract spasms 50 mg. I have had a lot of dizziness and light headed...